# SDR HYIA375RLFTGR

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N375R
- Make and model: Cessna 402C
- Aircraft serial: 402C0468
- Aircraft time: 20,964 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Downlock Switch
- Component: Downlock Switch
- Component part number: 1CH16
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, ON APPROACH TO LAND, LANDING GEAR WAS EXTENDED BUT LT MAIN GEAR DOWN AND LOCK LIGHT FAILED TO ILLUMINATE.  LAMP PRESS TO TEST OK. GEAR WARNING HORN DID NOT SOUND FOR THROTTLE OR FLAP TEST. ALTERNATE GEAR EXTENSION WAS PERFORMED PER "GEAR WILL NOT EXTEND HYDRAULICALY CHECK LIST" (BLOWDOWN)BUT DOWN AND LOCK LIGHT STILL FAILED TO ILLUMINATE. EMERGENCY WAS DECLARED, APPROACH WAS CONTINUED, LANDING WAS UNEVENTFUL.  MAINTENANCE INSPECTED AIRCRAFT, FOUND BROKEN WIRE ON DOWN/LOCK SWITCH.REMOVED AND REPLACED ACTUATOR ASSEMBLY AS A PRECAUTIONARY MEASURE.EXTENSION AND RETRACTION TEST PERFORMED, CHECKS OK. AIRCRAFT RELEASED BACK TO SERVICE.
